MAUDE Adverse Event Report: ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ST PAUL MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500-0600-82
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A manufacturing device history record (dhr) review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.A product sample was received for evaluation.Visual and functional testing were performed.Both tamper seals were intact.Right case was found cracked.Auxiliary control unit watchdog failure and primary audible alarm post.Was found in pump event history log.Reported problem was unable to be duplicated during power-up test.The root cause of the reported issue was unable to be determined.Actions were taken to mitigate the reported issue: replaced interconnect board and primary speaker as a preventive measure.
 
Event or Problem Description
It was reported that the device was presenting with auxiliary control unit watchdog failure and primary audible alarm post.No patient injury was reported.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15612011
Report Number3012307300-2022-24244
Device Sequence Number7374820
Product Code FRN
UDI-Device Identifier10610586043017
UDI-Public10610586043017
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500-0600-82
Device Catalogue Number3500-0600-82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown